# SDR CNMA20060005

- Difficulty date: March 16, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N459AX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25621
- Aircraft time: 52,138 hours, 14,613 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: S282T0044
- Part serial: 927
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELLED ELECTRICAL SMOKE IN COCKPIT, MECHANIC ARIC SMELLED SAME AT 4 DOOR A/C AT FL380.  COMPLETED QRH FOR SMOKE/FUMES/FIRE/ELECTRICAL.  FOUND STATIC INVERTER AT FAULT, REMOVED AND REPLACED STATIC INVERTER PER B757 MM 24-33.  OPS CHECK NORMAL PER B757 MM 24-33 REFERENCE BOEING SERVICE LETTER 757-FTD-24-04001 AND BOEING SERVICE BULLETIN 757-24-0110.
